# SDR QXEA200301344

- Difficulty date: October 14, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 9,828 hours, 14,062 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING TOP INBOARD OF THE OUTBOARD FLAP ON LEFTHAND WING.  REPAIRED IAW RD 8-57-1734.
